American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G43) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Stephen Doty and J. Matthew Douglass. Schur-Weyl duality and the free Lie algebra. Proc. Amer. Math. Soc. 145 (2017) 3263-3277.
Abstract, references, and article information   
View Article: PDF

[2] Weideng Cui. Affine cellularity of affine $q$-Schur algebras. Proc. Amer. Math. Soc. 144 (2016) 4663-4672.
Abstract, references, and article information   
View Article: PDF

[3] Zhaobing Fan and Yiqiang Li. Geometric Schur duality of classical type, II. Trans. Amer. Math. Soc. Ser. B 2 (2015) 51-92.
Abstract, references, and article information
View Article: PDF

[4] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information   
View Article: PDF

[5] Kai Meng Tan and Wei Hao Teo. Sign sequences and decomposition numbers. Trans. Amer. Math. Soc. 365 (2013) 6385-6401.
Abstract, references, and article information   
View Article: PDF

[6] Peng Shan. Graded decomposition matrices of $v$-Schur algebras via Jantzen filtration. Represent. Theory 16 (2012) 212-269.
Abstract, references, and article information   
View Article: PDF

[7] Toshiaki Shoji and Kentaro Wada. Cyclotomic $q$-Schur algebras associated to the Ariki-Koike algebra. Represent. Theory 14 (2010) 379-416. MR 2644457.
Abstract, references, and article information   
View Article: PDF

[8] W. Turner. Rock blocks. Memoirs of the AMS 202 (2009) MR 2553536.
Book volume table of contents   


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia